MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE® LOCKING DRAINAGE.CATHETER.10F.PIGTAIL.MARKER BAND.0.038" (0.97 MM); CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS INC. RESOLVE® LOCKING DRAINAGE.CATHETER.10F.PIGTAIL.MARKER BAND.0.038" (0.97 MM); CATHETER, IRRIGATION
Model Number 00884450580615
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
Customer reports while exchanging a multipurpose drain that had a crack in the catheter, the catheter fell apart at the radiopaque marker leaving part of the catheter in the patient.They were able to eventually get the rest of the catheter out but on inspection it appears it was also coming apart on the distal side of the marker as well.No additional patient details were provided and no injury was reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found corrective actions are taken as warranted.Trend data will be used to monitor complaints and the performance of production processes and quickly address any deviations from established standards.

Brand Name
RESOLVE® LOCKING DRAINAGE.CATHETER.10F.PIGTAIL.MARKER BAND.0.038" (0.97 MM)
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana inés de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22787641
Report Number1721504-2025-00240
Device Sequence Number8286494
Product Code GXB
UDI-Device Identifier00884450580615
UDI-Public00884450580615
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450580615
Device Catalogue NumberRLC-10-038MB/C
Device Lot NumberI3076036
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown